# SDR 97ZZZX1130

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: VHEBU
- Make and model: Boeing 707338C
- Aircraft serial: 19294
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 50534511
- Condition: Cracked
- Location: Lt 600k Blkhead
- Part time: 47,677 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH LONG CRACK LT AND RT TERMINAL FITTING LOWER FWD CARGO AREA BS 600K WL 170 LBL 50 RBL 50 INTERIOR P/N 50-5345-11.  REF DWG 50-2529 SH 3A ZN02.
